Alert archive / California / High Surf Advisories in 2017
High Surf Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Jan 24, 2017, 2:57 PM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Jan 25, 2017, 4:00 PM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2017, 2:57 PM PST (22:57 UTC)
- In effect from
- Jan 25, 2017, 4:00 PM PST
- Expired
- Jan 26, 2017, 4:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555 WHUS46 KEKA 242257 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST TUE JAN 24 2017 CAZ101-103-104-109-250700- /O.NEW.KEKA.SU.Y.0003.170126T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 257 PM PST TUE JAN 24 2017 ...HIGH SURF ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST THURSDAY. * WAVES AND SURF...BREAKING WAVES AT AROUND 23 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
7 follow-up statements
781 WHUS46 KEKA 250432 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 PM PST TUE JAN 24 2017 CAZ101-103-104-109-251245- /O.CON.KEKA.SU.Y.0003.170126T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 832 PM PST TUE JAN 24 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM PST THURSDAY... * WAVES AND SURF...BREAKING WAVES AT AROUND 23 FEET ALONG WEST AND NORTHWEST FACING BEACHES. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
250 WHUS46 KEKA 251146 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 346 AM PST WED JAN 25 2017 CAZ101-103-104-109-252000- /O.CON.KEKA.SU.Y.0003.170126T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 346 AM PST WED JAN 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY... * SNEAKER WAVE...A SNEAKER WAVE THREAT WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS AS THE FORERUNNERS OF THE LARGE SWELL MOVE INTO THE AREA. THERE MAY BE LULLS BETWEEN HIGHER WAVES. SNEAKER WAVE POTENTIAL WILL DIMINISH LATE THIS EVENING AS HIGH SURF CONDITIONS DEVELOP. * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 23 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL DEVELOP IN THE LATE EVENING...AND PERSIST THROUGH THURSDAY DAYTIME. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
278 WHUS46 KEKA 251637 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PST WED JAN 25 2017 CAZ101-103-104-109-260045- /O.CON.KEKA.SU.Y.0003.170126T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 837 AM PST WED JAN 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY... * SNEAKER WAVE...A SNEAKER WAVE THREAT WILL DEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING HOURS AS THE FORERUNNERS OF THE LARGE SWELL MOVE INTO THE AREA. THERE MAY BE LULLS BETWEEN HIGHER WAVES. SNEAKER WAVE POTENTIAL WILL DIMINISH LATE THIS EVENING AS HIGH SURF CONDITIONS DEVELOP. * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 23 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL DEVELOP IN THE LATE EVENING...AND PERSIST THROUGH THURSDAY DAYTIME. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
815 WHUS46 KEKA 252221 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PST WED JAN 25 2017 CAZ101-103-104-109-260630- /O.CON.KEKA.SU.Y.0003.170126T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 221 PM PST WED JAN 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... * SNEAKER WAVE...A SNEAKER WAVE THREAT WILL EXIST THIS AFTERNOON AND EVENING AS THE FORERUNNERS OF A LARGE SWELL MOVE INTO THE AREA. THERE MAY BE LULLS BETWEEN HIGHER WAVES. SNEAKER WAVE POTENTIAL WILL DIMINISH LATE THIS EVENING AS HIGH SURF CONDITIONS DEVELOP. THE SNEAKER WAVE THREAT WILL INCREASE ONCE AGAIN DURING FRIDAY AS THE LONG PERIOD SWELL LINGERS OFFSHORE. * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 24 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL DEVELOP LATE THIS EVENING...AND PERSIST THROUGH THURSDAY DAYTIME. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. THESE LARGE WAVES CAN BE ERRATIC AND UNPREDICTABLE. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
330 WHUS46 KEKA 260635 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1035 PM PST WED JAN 25 2017 CAZ101-103-104-109-261445- /O.NEW.KEKA.BH.S.0002.170127T0000Z-170128T0000Z/ /O.CON.KEKA.SU.Y.0003.000000T0000Z-170127T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 1035 PM PST WED JAN 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A BEACH HAZARDS STATEMENT FOR SNEAKER WAVES...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. * SNEAKER WAVE...A SNEAKER WAVE THREAT WILL EXIST THIS AFTERNOON AND EVENING AS THE FORERUNNERS OF A LARGE SWELL MOVE INTO THE AREA. THERE MAY BE LULLS BETWEEN HIGHER WAVES. SNEAKER WAVE POTENTIAL WILL DIMINISH LATE THIS EVENING AS HIGH SURF CONDITIONS DEVELOP. THE SNEAKER WAVE THREAT WILL INCREASE ONCE AGAIN DURING FRIDAY AS THE LONG PERIOD SWELL LINGERS OFFSHORE. * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 24 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL DEVELOP LATE THIS EVENING...AND PERSIST THROUGH THURSDAY DAYTIME. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
018 WHUS46 KEKA 261251 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 451 AM PST THU JAN 26 2017 CAZ101-103-104-109-262100- /O.CON.KEKA.SU.Y.0003.000000T0000Z-170127T0000Z/ /O.CON.KEKA.BH.S.0002.170127T0000Z-170128T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 451 AM PST THU JAN 26 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH FRIDAY AFTERNOON... * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 24 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON. * SNEAKER WAVE...THE SNEAKER WAVE THREAT WILL INCREASE TONIGHT INTO FRIDAY AS THE LONG PERIOD SWELL LINGERS OFFSHORE. THERE MAY BE LULLS BETWEEN HIGHER WAVES. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
081 WHUS46 KEKA 262058 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1258 PM PST THU JAN 26 2017 CAZ101-103-104-109-270500- /O.CON.KEKA.SU.Y.0003.000000T0000Z-170127T0000Z/ /O.CON.KEKA.BH.S.0002.170127T0000Z-170128T0000Z/ COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 1258 PM PST THU JAN 26 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON THROUGH FRIDAY AFTERNOON... * HIGH SURF...BREAKING WAVES AT AROUND 20 TO 24 FEET ALONG WEST AND NORTHWEST FACING BEACHES. THE HIGH SURF CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON. * SNEAKER WAVES...THE SNEAKER WAVE THREAT WILL INCREASE TONIGHT INTO FRIDAY AS THE LONG PERIOD SWELL LINGERS OFFSHORE. THERE MAY BE LULLS BETWEEN HIGHER WAVES. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 24, 4:50 AM PST, 10 hours 7 minutes earlier.
Area forecast discussion, Jan 24, 4:50 AM PST, 10 hours 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 450 AM PST Tue Jan 24 2017 .SYNOPSIS...High pressure will build toward the coast today providing dry weather through most of the day on Wednesday. A weak front will approach the coast late on Wednesday and may produce some light showers by Wednesday night. Ridging will return later in the week bringing dry weather through the weekend. && .DISCUSSION...Radar has been showing isolated returns over the eastern fringes of Trinity county as well as the eastern and far southern portions of Mendocino county early this morning. The NAM and HRRR looked to have the best handle on the upslope/wrap around precip. Both models indicate isolated showers persisting early this morning, then rapidly decaying shortly after sunrise as a surface low west of SFO bay slides southward. Except for some patches of fog and low clouds in the interior valleys and the residual showers, it is shaping up to be a fine day with bountiful sunshine. Upper level ridging offshore will edge closer to the coast tonight as an upper trough west of 140W pushes eastward. Expect mostly clear skies with colder overnight temperatures. Some fog and low clouds will probably develop overnight in the interior valleys. All the models have a weakening front approaching the coast on Wednesday. Expect we will see an increase in at least high level clouds during the day on Wed. The latest NAM, GFS and ECMWF have slowed down the front which will most likely stall and become stationary offshore before reaching the coast. The front will meander offshore near the coastline Wed night which may be the best opportunity for receiving light rain. Expect the boundary to dissipate by early Thu morning. The NAM and BUFKIT profiles indicate the boundary layer moistening up Wed night, however the NAM may be overdone with the shallow push of moist air. If we do receive any precip, expect it to be fairly light with perhaps a few hundredths by early Thu morning. Upper level ridging will spring back up later on Thu and hold over the region through the weekend. The forecast for the rest of the period is looking quite dry. It is very typical for the interior valleys to cloud up and fog up during the night and early morning hours when skies clear out this time of year. The air mass does warm up over the weekend and coastal stratus may become more problematic. The ridge should start to flatten out and weaken early next week. The GFS and ECMWF bring a front toward the coast on Tue which will be our next chance of rain. && .AVIATION...Overnight, clearing skies took place as the low continues to move south towards Baja California. The northeasterly offshore flow in the low level transported drier air from the interior into NW California. Crescent City and Arcata airports reported clear skies early this morning. There were still some lingering showers and clouds over Ukiah area. However, do expect the clearing skies to reach them later this morning. All terminals should see clear skies through the day today. However, the next system will bring in high clouds to the area terminals this evening into the overnight hours. Conditions should remain VFR for all terminals. /RCL && .MARINE...This morning, seas are subsiding as the westerly swell dissipates. With the lowering wave heights, downgraded the Hazardous Seas Warning into Small Craft Advisory. The small craft advisory is good until 9 am this morning for the northern waters, while it is good until 3 pm this afternoon for the southern waters. Light to moderate north winds are in store for today as the low pressure area continues to head south towards Baja California. Winds will shift back to the south tomorrow as a weak weather front moves towards NW California. Winds will be fairly light and variable after that as pressure gradient over the area remains weak. We will have another significant westerly swell group moving into the NW California waters Wednesday evening into Thursday. The wave height is progged to be up to 16 feet. However, the wave period will be as long as 20 seconds. /RCL && .BEACH HAZARDS (HIGH SURF AND SNEAKER WAVE POTENTIAL)...NW California is finally out of the threat of high surf. The westerly swell has subsided early this morning. However, we won't have too much of a break before the hazardous conditions return to area beaches. Models are showing sneaker wave potential tomorrow afternoon into the evening hours, ahead of the next high surf event. The next high surf event is expected to impact area beaches late Wednesday night into Thursday. Right now, models are showing the surf heights around 22 to 25 feet, which is in the range of high surf advisory. /RCL && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS... Small Craft Advisory until 9 AM PST this morning for PZZ450-470. Small Craft Advisory until 3 PM PST this afternoon for PZZ455-475. && Visit us at http://www.weather.gov/eureka Follow us on Facebook and Twitter at: http://www.facebook.com/NWSEureka http://www.twitter.com/nwseureka For forecast zone information see the forecast zone map online: http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 24, 4:52 AM PST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 452 AM PST TUE JAN 24 2017 CAZ101-103-104-109-251300- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 452 AM PST TUE JAN 24 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LONG PERIOD WESTERLY SWELL WILL BRING A THREAT FOR SNEAKER WAVES WEDNESDAY AFTERNOON AND EVENING. SWELL HEIGHTS WILL BUILD WEDNESDAY NIGHT AND HIGH SURF CONDITIONS ARE PROBABLE BY EARLY THURSDAY MORNING. BREAKERS AROUND 22 TO 25 ARE EXPECTED PRIMARILY ALONG WEST AND NORTHWEST FACING BEACHES THROUGH THE DAY ON THURSDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ102-105>108-110>113-251300- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 452 AM PST TUE JAN 24 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:24 AM PST | Small Craft Advisory | EKA | 18 hr | |
| Jan 24, 2:42 PM PST | Small Craft Advisory | EKA | 3 days |
Nearby
High Surf Advisories in California, 2017Every high surf advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.